# SDR A6WA200940051

- Difficulty date: April 14, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-18- FWD PRESSURE BULKHEAD CRACKED ON LT SIDE AT F/S 202.75, W/L 66.275 AT PARKING BRAKE LOCATION.  FWD PRESSURE BULKHEAD ON LT SIDE AT F/S 202.75, W/L 66.275, REPAIR IAW REO 601R-53-11-563.  (K)
